Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I am on Truvada and Reyataz but no Norvir!
Sep 10, 2011

Thank you so much for this site, I started meds 2 weeks ago and I am freaking out!!!! My doctor put me on Truvada and Reyataz but no Norvir, WTH? all I am reading is Truvada/Reyataz /Norvir. Why she did not prescribed Norvir? I call her today ,I am waiting for her to call me back. I am scare!!!! I was diagnosed on July 29th and the reason I found out is because my Husband died from aids . I am very scare to end up like him . Please advise if I need to include Norvir on my regimen. Thanks xoxo

Response from Dr. Young

Hello and thanks for posting.

Indeed, WTH.

You're correct that Truvada and Reyataz should be dosed with 100 mg (once-daily) of Norvir; your current situation is not ideal, but if your medications are corrected promptly might not result in any problems. I wonder if the error was with your care provider or the pharmacist, or both.

Recognizing the situation, if you were my patient, I'd check your treatment response closely- perhaps with a viral load test 2-4 weeks after the Norvir was added back.

Good luck and be well, BY



Previous
atripla time of administration
Next
26 years HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement